Free ice skating lessons for skaters of all ages and skill levels. SkateFest features two lesson times (10am-11am and 11am-12pm). Each lesson time includes a 30-minute group session followed by practice time, group photo and exhibitions by local skaters. Complimentary skate rentals are provided to all participants while supplies last.
9:15am – Check In & Registration
9:45am – Event Starts
10:00am – Instructors work with skill groups for 30 minute free lesson
10:30am – Group 1 photo/Free Time
10:45am – Exhibitions by local skaters
11:00am – Group 1 Ends
10:15am – Check In & Registration
10:45am – Event Starts
11:00am – Instructors work with skill groups for 30 minute free lesson
11:30am – Group 2 photo/Free Time
11:45am – Exhibitions by local skaters
12:00pm – Group 2 Ends
RSVP for your free tickets HERE!